# SDR JR2R202410120000

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 19,558 hours, 11,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17002041009
- Condition: Gouged
- Location: Zone 100
- Part time: 19,558 hours, 11,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HILITE HOLE AT FR45 1 INCH BELOW STR17L
